# SDR UIEA2019081435086

- Difficulty date: August 13, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 97,104 hours, 18,641 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Fwd Equip Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER T/O, FWD EQUIPMENT OVERHEAT EICAS MESSAGE. PLACED EQUIPMENT COOLING SELECTOR IN STANDBY, THEN OVERRIDE PER QRH. AFTER 30 MIN, SWITCH TO AUTO, THEN TO STANDBY FOR REMAINDER OF FLIGHT. COMPLIED WITH SYSTEM TEST IAW AMM 21-58-00. NO FAULTS NOTED.
